# SDR MWEA97777

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failure
- Location: Tail Section
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT GATE, CABIN FILLED WITH SMOKE.  MTC DEPLANED THROUGH PASSENGERS RAN ENGINE FOR ONE HOUR TO CLEAR AIR DUCTING OF OIL SMELL AND DEFERRED APU PER MEL 49-01A.
